American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Aldo Conca. Reduction numbers and initial ideals. Proc. Amer. Math. Soc. 131 (2003) 1015-1020. MR 1948090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Alberto Corso, Claudia Polini and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc. 354 (2002) 2579-2594. MR 1895194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush. Monoidal extensions of a Cohen-Macaulay unique factorization domain. Trans. Amer. Math. Soc. 354 (2002) 1811-1835. MR 1881018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Craig Huneke and Yongwei Yao. Unmixed local rings with minimal Hilbert-Kunz multiplicity are regular. Proc. Amer. Math. Soc. 130 (2002) 661-665. MR 1866016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Takesi Kawasaki. On arithmetic Macaulayfication of Noetherian rings. Trans. Amer. Math. Soc. 354 (2002) 123-149. MR 1859029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Shiro Goto, Sin-Ichiro Iai and Kei-ichi Watanabe. Good ideals in Gorenstein local rings. Trans. Amer. Math. Soc. 353 (2001) 2309-2346. MR 1814072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Mark R. Johnson. Depth of symmetric algebras of certain ideals. Proc. Amer. Math. Soc. 129 (2001) 1581-1585. MR 1814083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Alberto Corso and Claudia Polini. On residually $S_2$ ideals and projective dimension one modules. Proc. Amer. Math. Soc. 129 (2001) 1309-1315. MR 1814157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Eero Hyry. Coefficient ideals and the Cohen-Macaulay property of Rees algebras. Proc. Amer. Math. Soc. 129 (2001) 1299-1308. MR 1712905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Hsin-Ju Wang. Hilbert coefficients and the associated graded rings. Proc. Amer. Math. Soc. 128 (2000) 963-973. MR 1628432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Mark Johnson and Bernd Ulrich. Serre's condition $R_k$ for associated graded rings. Proc. Amer. Math. Soc. 127 (1999) 2619-2624. MR 1600093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Juan Elias. On the depth of the tangent cone and the growth of the Hilbert function. Trans. Amer. Math. Soc. 351 (1999) 4027-4042. MR 1491860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Eero Hyry. The diagonal subring and the Cohen-Macaulay property of a multigraded ring. Trans. Amer. Math. Soc. 351 (1999) 2213-2232. MR 1467469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Ngô Viêt Trung. The Castelnuovo regularity of the Rees algebra and the associated graded ring . Trans. Amer. Math. Soc. 350 (1998) 2813-2832. MR 1473456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Steven Kleiman and Bernd Ulrich. Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers. Trans. Amer. Math. Soc. 349 (1997) 4973-5000. MR 1422609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] S. M. Bhatwadekar and Amartya K. Dutta. Kernel of locally nilpotent $R$-derivations of $R[X,Y]$ . Trans. Amer. Math. Soc. 349 (1997) 3303-3319. MR 1422595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Susan Morey and Bernd Ulrich. Rees algebras of ideals with low codimension. Proc. Amer. Math. Soc. 124 (1996) 3653-3661. MR 1343713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Francesc Planas-Vilanova. Rings of weak dimension one and syzygetic ideals. Proc. Amer. Math. Soc. 124 (1996) 3015-3017. MR 1328371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Sam Huckaba. A $d$-dimensional extension of a lemma of Huneke's and formulas for the Hilbert coefficients. Proc. Amer. Math. Soc. 124 (1996) 1393-1401. MR 1307529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Bernard Johnston and Daniel Katz. Castelnuovo regularity and graded rings associated to an ideal . Proc. Amer. Math. Soc. 123 (1995) 727-734. MR 1231300.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Thomas Marley. Finitely graded local cohomology and the depths of graded algebras . Proc. Amer. Math. Soc. 123 (1995) 3601-3607. MR 1283558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Anna Guerrieri. On the depth of the associated graded ring . Proc. Amer. Math. Soc. 123 (1995) 11-20. MR 1211580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Bernard Johnston and Jugal Verma. Local cohomology of Rees algebras and Hilbert functions . Proc. Amer. Math. Soc. 123 (1995) 1-10. MR 1217453.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Mark R. Johnson and K. N. Raghavan. Cohen-Macaulayness of blow-ups of homogeneous weak $d$-sequences . Proc. Amer. Math. Soc. 123 (1995) 1991-1994. MR 1264817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Santiago Zarzuela. On the depth of blowup algebras of ideals with analytic deviation one . Proc. Amer. Math. Soc. 123 (1995) 3639-3647. MR 1286012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] M. Herrmann, J. Ribbe and S. Zarzuela. On the Gorenstein property of Rees and form rings of powers of ideals . Trans. Amer. Math. Soc. 342 (1994) 631-643. MR 1159193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Shiro Goto. The Cohen-Macaulay symbolic Rees algebras for curve singularities. Memoirs of the AMS 110 (1994) MR 1197520.
Book volume table of contents

[58] Anthony A. Iarrobino. Associated graded algebra of a Gorenstein Artin algebra. Memoirs of the AMS 107 (1994) MR 1184062.
Book volume table of contents

[59] Shiro Goto, Koji Nishida and Keiichi Watanabe. Non-Cohen-Macaulay symbolic blow-ups for space monomial curves and counterexamples to Cowsik's question . Proc. Amer. Math. Soc. 120 (1994) 383-392. MR 1163334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Songqing Ding. The associated graded ring and the index of a Gorenstein local ring . Proc. Amer. Math. Soc. 120 (1994) 1029-1033. MR 1181160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 68 found      Go to page: 1 2 3